# SDR HEEA0010769

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 117940471
- Condition: Failed
- Location: Air Speed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED INDICATOR FAILED TO "0".
